Hiroshima Mathematical Journal

Remarks on 2-dimensional quasiperiodic tilings with rotational symmetries

Kazuhisa Kato, Kazushi Komatsu, Fumihiko Nakano, Kentaro Nomakuchi, and Masatetsu Yamauchi

Full-text: Open access

Abstract

We construct a sequentially compact space of patches. By using this construction, we analyze certain symmetries of tilings obtained by substitution rules.

Article information

Source
Hiroshima Math. J., Volume 38, Number 3 (2008), 385-395.

Dates
First available in Project Euclid: 28 January 2009

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1233152776

Digital Object Identifier
doi:10.32917/hmj/1233152776

Mathematical Reviews number (MathSciNet)
MR2477748

Zentralblatt MATH identifier
1175.52026

Subjects
Primary: 52C23: Quasicrystals, aperiodic tilings
Secondary: 52C20: Tilings in $2$ dimensions [See also 05B45, 51M20]

Keywords
Quasiperiodic tiling substitution rule rotational symmetry

Citation

Kato, Kazuhisa; Komatsu, Kazushi; Nakano, Fumihiko; Nomakuchi, Kentaro; Yamauchi, Masatetsu. Remarks on 2-dimensional quasiperiodic tilings with rotational symmetries. Hiroshima Math. J. 38 (2008), no. 3, 385--395. doi:10.32917/hmj/1233152776. https://projecteuclid.org/euclid.hmj/1233152776


Export citation